# SDR DL733010121

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 40,722 hours, 28,410 cycles
- Engine time: 9,339 hours, 10,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 9,339 hours, 10,968 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIMPLES IN FUSELAGE AT WINDOW LINE IN FRONT OF WINGS BOTH SIDES.  FOUND WAVINESS 3 PLACES ON EACH SIDE OF FUSELAGE BETWEEN WINDOWS AT BS 500 - 520 WITHIN LIMITS PER SRM 51-10-01 PG 10 FIG 4 SHT 1.
